Title: IMPROVED ALGORITHMS FOR MINIMUM DISTANCE NAVIGATION
Author(s): K. C. C. Wippern
Published in: NAVIGATION, Journal of the Institute of Navigation, Volume 36, Number 4
Pages: 397 - 408
Cite this article: Wippern, K. C. C., "IMPROVED ALGORITHMS FOR MINIMUM DISTANCE NAVIGATION", NAVIGATION, Journal of The Institute of Navigation, Vol. 36, No. 4, Winter 1989-1990, pp. 397-408.
Full Paper: ION Members/Non-Members: 1 Download Credit
Sign In
Abstract: This paper presents formulae that can be used to generate the navigation parameters (e.g., true course) required for surface navigation along a spherical and ablate spheroidal geodesic (first-order perturbation) as an analytic set of functions of a single, continuous variable. It is the mathematical treatment, and the use of parametric analysis, which distinguishes the results presented in this paper from earlier work in the area of minimum distance (or geodesic) surface navigation.